# SDR ASAA2013042694627

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,838 hours, 7,924 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS18957400
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 41,000 FT LT BLEED TRIP OFF LIGHT ILLUMINATED.  QRH WAS FOLLOWED AND BLEED TRIP OFF LIGHT EXTINGUISHED.  ACFT GROUNDED.  FOUND NR 1 ENGINE PRE-COOLER KISS SEAL DAMAGED. DAMAGED SEAL FOUND DURING ACCOMPLISHMENT OF FIM TASK 36-10 TASK 801.  R & R NR 1 ENGINE PRE-COOLER KISS SEAL REF MM 36-12-02, ALT REPAIR CONFIRMATION OF LT ENG IAW FIM 36-10-TASK 801.
